# SDR USAA2012032800003

- Difficulty date: March 24, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 56,627 hours, 37,311 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR SKIN / CDFI VISIT - CRACK ON INNER CHORD FROM BOTTOM FASTENER DOWN TO END OF CHORD AT BS 639, RBBL 63.5.  REPAIRED FRAME AT BS 639, RBBL 63.5 IAW TYPICAL REPAIR TR 737-5362-10-002373.
